# SDR SWIA201439788

- Difficulty date: October 24, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 23,996 hours, 20,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Louver
- Condition: Loose
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HEAT EXCHANGER PRECOOLER RAM-AIR EXHAUST DUCT LOUVER LOOSE.  C-CHECK, REPAIRED LT ACM RAM AIR EXHAUST DUCT, LOOSE LOUVERS IAW REO AND SRM.
